RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 3(243), Pages 117–155 (Mi umn2649)  

This article is cited in 9 scientific papers (total in 9 papers)

The development of the descriptive theory of sets under the influence of the work of Luzin

V. G. Kanovei


Full text: PDF file (6355 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:3, 135–180

Bibliographic databases:

UDC: 510.225
MSC: 54H05, 54E52, 54D15
Received: 07.05.1984

Citation: V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Uspekhi Mat. Nauk, 40:3(243) (1985), 117–155; Russian Math. Surveys, 40:3 (1985), 135–180

Citation in format AMSBIB
\Bibitem{Kan85}
\by V.~G.~Kanovei
\paper The development of the descriptive theory of sets under the influence of the work of Luzin
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 3(243)
\pages 117--155
\mathnet{http://mi.mathnet.ru/umn2649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=795188}
\zmath{https://zbmath.org/?q=an:0595.01009|0578.01022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..135K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 3
\pages 135--180
\crossref{https://doi.org/10.1070/RM1985v040n03ABEH003591}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A935700007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2649
  • http://mi.mathnet.ru/eng/umn/v40/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Uspenskii, “Luzin's contribution to the descriptive theory of sets and functions: concepts, problems, predictions”, Russian Math. Surveys, 40:3 (1985), 97–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Kanovei, “Kolmogorov's ideas in the theory of operations on sets”, Russian Math. Surveys, 43:6 (1988), 111–155  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. G. Kanovei, “Topologies generated by effectively Suslin sets, and their applications in descriptive set theory”, Russian Math. Surveys, 51:3 (1996), 385–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Russian Math. Surveys, 58:5 (2003), 839–927  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Proc. Steklov Inst. Math., 247 (2004), 83–114  mathnet  mathscinet  zmath
    6. V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Math. Notes, 77:3 (2005), 307–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. V. G. Kanovei, “On Hausdorff ordered structures”, Izv. Math., 73:5 (2009), 939–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. G. Kanovei, V. A. Lyubetskii, “Effective Compactness and Sigma-Compactness”, Math. Notes, 91:6 (2012), 789–799  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. Ferreiros J., Mathematical Knowledge and the Interplay of Practices, Princeton Univ Press, 2016  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:589
    Full text:233
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019